# SDR SWAA2023092192137

- Difficulty date: August 22, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 51,989 hours, 31,418 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN RIB #1; (MOST FWD) HAS A CRACK ON ITS LEFT SIDE ON LOWER ANGLE.<[01] REMOVED AND REPLACED DORSAL FIN RIB #1; (MOST FWD) AS PER SRM 51-40-02-0G-0;[02] VERIFIED.
